Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A geometrical configuration which is a partially balanced incomplete block design

Author: Willard H. Clatworthy
Journal: Proc. Amer. Math. Soc. 5 (1954), 47-55
MSC: Primary 09.0X
MathSciNet review: 0059227
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, On the construction of balanced incomplete block designs, Annals of Eugenics vol. 9 (1939) pp. 353-399. MR 0001221 (1:199b)
  • [2] R. C. Bose and W. H. Clatworthy, Partially balanced designs with two associate classes and $ k > r = 3,\;{\lambda _1} = 1,\;{\lambda _2} = 0$, in preparation for publication.
  • [3] R. C. Bose and K. R. Nair, Partially balanced incomplete block designs, Sankhyā vol. 4 (1939) pp. 337-372.
  • [4] R. C. Bose and T. Shimamoto, Classification and analysis of partially balanced incomplete block designs with two associate classes, Journal of the American Statistical Association vol. 47 (1952) pp. 151-184. MR 0048772 (14:67b)
  • [5] K. R. Nair and C. R. Rao, A note on partially balanced incomplete block designs, Science and Culture vol. 7 (1942) pp. 568-569. MR 0008678 (5:44e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society